# SDR CALA2023031700790

- Difficulty date: March 17, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N26967
- Make and model: Boeing 787-9
- Aircraft serial: 60144
- Aircraft time: 30,590 hours, 3,027 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Eec
- Part number: NA
- Condition: Warning Message
- Location: Lh Eng
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENG CONTROL L ADVISORY LEFT ENGINE ELECTRONIC ENGINE CONTROL (EEC) IS IN A "NO DISPATCH " CONFIGURATION. EEC MAY BE OPERATING WITH A LIMITED SET OF ENGI NE CONTROL PARAMETERS AND MAY NOT BE CAPABLE OF CONTROLLING ALL ASPECTS OF ENGINE OPERATION. OR LEFT ENGINE ELECTRONIC ENGINE C FOUND CMC EXISTING FAULT MMSG''S 72-39101 & 73-13531, PERFORMED NO FURTHER MAINTENANCE ACTION REQUIRED. FIM DMC-B787-A-G72-20-F2-03A-421A-A & DMC-B787-A-G73-20-F1-87A-421A-A. CYCLED EEC MAINT LEFT SWITCH & EXISITING FAULT CHANGED TO INACTIVE & STATUS MESSAGES CLEARED.
